# SDR USAA060496

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 365.25 - 377.7 RBL 10; CORR TASK C53-222-03; LEVEL 1.  REMOVED & REPLACED FLOOR SUPPORT PER SRM 53-00-53, 51-409-02, 51-21-10, DEFECT SIZE: 2"L X 2.8"W X 0.012"D.
